# SDR SWAA2024040957217

- Difficulty date: February 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 RBL 24.75 AT CENTER WING BOX.   REPLACED ANGLE LOCATED BS695 RBL 24.75 AT CENTER WING BOX IAW B737NG SRM B737NG 51-40-02-0G AND DWG 273A9110; SHEET 6 REV A AND DWG 111A6000; SHEET 351; REV -.
